Facebook Pixel
EmpowHER Guest

can reducing my statin drug by 1/2 cause chest pains?

By Anonymous August 20, 2011 - 3:25pm
Rate This

i have CAD, HBP, stents & had a heart attack, also have high colesterol 218, i'm 66. not active. my doc recently cut my chlosterol rx in half. what to do besides take nitro?

Add a Comment1 Comments

If I am understanding your question correctly, you are experiencing chest pains after a dosage change in prescription. If you are experiencing any type of chest pain, you need to go to the E.R. or call your doctor immediately...tests can be conducted to discern the cause of the pain (whether it is prescription related, artery blockage, etc).

Please call or go into the E.R. or clinic, and update us!

August 20, 2011 - 7:21pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Heart Disease

Get Email Updates

Heart Disease Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!